# SDR AU510001847

- Difficulty date: February 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C822249
- Condition: Broken
- Location: Power Lever
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT ENGINE POWER LEVER CABLE BROKEN AT END FITTING WHERE IT ATTACHES TO THE HYDROMECHANICAL UNIT (HMU).
